# SDR SWAA2024112561534

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8845L
- Make and model: Boeing 737-8
- Aircraft serial: 67794
- Aircraft time: 5,911 hours, 3,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOOR OF AFT BIN IN SECTION D<[01] FOUND NO DAMAGE TO FLOOR PANEL #140AF PERTAINING TO CRACK. FOUND CRACK ON SEAM OF 141BW; 141DW AND 141FW. APPLIED PERMANENT REPAIR PATCH OVER FASTENER HOLES PER AMM 50-10-00 AND AMM 50-10-01.
